Glucocorticoid is a commonly used anti-inflammatory and anti-allergic drug in clinic. Allergic reactions caused by glucocorticoids are rare in clinic. Glucocorticoid allergy is a type of allergic reaction caused by glucocorticoid as an allergen, and its clinical manifestations of hypersensitivity are not specific. Here we reported a case of an allergic reaction in patients with oral lichen planus who received submucosal injection of triamcinolone acetonide in the tongue. The patient showed local erosion, bleeding, and pain in the mucous membrane of the tongue in the Xiangya Stomatological Hospital, Central South University. The allergic symptoms were relieved after the patient was given diclofenac sodium sustained-release tablets, sodium bicarbonate injection for gargle, and Kangfuxin liquid.It is the clinical need to further deepen the understanding of glucocorticoid allergy. The allergens should be cut off as soon as possible, and the corresponding treatment is performed according to the type of hypersensitivity reaction, thereby improving the therapeutic effect.